MAUDE Adverse Event Report: ETHICON INC. PRLNE BLU 4X24IN 6-0 D/A C-1; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

ETHICON INC. PRLNE BLU 4X24IN 6-0 D/A C-1; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Model Number M8726
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The single complaint was reported with multiple events.There are no additional details regarding the additional events.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Could you please confirm how many devices were involved in this procedure? please confirm the two and one half boxes will be returned just as a reference?.
 
Event or Problem Description
It was reported that a patient underwent a carb surgery on (b)(6) 2020 and suture was used.During the procedure, the needle popped off of the suture.There were no adverse patient consequences reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to fda: (b)(6) 2020.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.   .

Brand Name
PRLNE BLU 4X24IN 6-0 D/A C-1
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10587078
Report Number2210968-2020-07335
Device Sequence Number2779146
Product Code GAW
UDI-Device Identifier10705031045927
UDI-Public10705031045927
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model NumberM8726
Device Catalogue NumberM8726
Device Lot NumberPKB754
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/09/2020
Supplement Date Received by Manufacturer11/06/2020
Initial Report FDA Received Date09/25/2020
Supplement Report FDA Received Date11/06/2020
Patient Sequence Number1